Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Average root numbers
in families of elliptic curves


Author: Ottavio G. Rizzo
Journal: Proc. Amer. Math. Soc. 127 (1999), 1597-1603
MSC (1991): Primary 11G05; Secondary 11D25, 11C08, 28C10
Published electronically: February 18, 1999
MathSciNet review: 1641093
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a height measure on $\mathbf Q$ to count rational numbers. Through it, we prove a density result on the average value of the root numbers of families of twists of elliptic curves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11G05, 11D25, 11C08, 28C10

Retrieve articles in all journals with MSC (1991): 11G05, 11D25, 11C08, 28C10


Additional Information

Ottavio G. Rizzo
Affiliation: Department of Mathematics, Brown University, Box 1917, Providence, Rhode Island 02912
Address at time of publication: Department of Mathematics and Statistics, Queen’s University, Kingston, Ontario, Canada K7L 3N6
Email: otto@math.brown.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05167-9
PII: S 0002-9939(99)05167-9
Received by editor(s): September 15, 1997
Published electronically: February 18, 1999
Additional Notes: This research was partially written while the author was supported by a grant of the Istituto Nazionale di Alta Matematica of Rome.
Communicated by: David E. Rohrlich
Article copyright: © Copyright 1999 American Mathematical Society